# SDR C2XA10SH188

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14529497603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE SPLICE ON STRINGER 18L WAS FOUND TO BE CORRODED BETWEEN FRAMES 60-61.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SPLICE IAW EMB 145 SRM 53-00-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
